# SDR CA081218005

- Difficulty date: December 17, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,425 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL ON APPROACH.  WHEN FLAPS SELECTED THE FLAPS DID NOT MOVE FROM ZERO DEGREES.  FLAPLESS APPROACH AND LANDING CARRIED OUT WITHOUT FURTHER INCIDENT.  ACFT FERRIED FOR FLAP REPAIR.  ALL FLAP ACTUATORS REPLACED, RT NR 1 FLAP DRIVE ASSY REPLACED DUE TO DAMAGED CORE, RT NR 2 AND NR 3 DRIVE CABLES FOUND WITH MOISTURE CONTAMINATION-CORE AND CASINGS CLEANED AND RELUBED.  LT NR 1 FLAP DRIVE FOUND WITH MOISTURE CONTAMINATION-CLEANED AND RELUBED.  LT NR 5 FLAP DRIVE DEFORMED BEYOND LIMITS.  REPLACED FLAP POWER DRIVE UNIT.  ACFT TEST FLOWN SUCCESSFULLY AND RETURNED TO SERVICE.
